# SDR UPS09M54648

- Difficulty date: February 9, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6017517
- Part serial: 4847
- Condition: Dented
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT UPPER RUDDER DENT.  REPAIRED PER EO MD11-5540-31212-B.
